Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 217, NWS Louisville, KY

May 27, 2017Perry County, Indiana; 4 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 6:35 PM CDT for Perry County, Indiana; 4 counties in Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2017, 6:35 PM CDT (23:35 UTC)
Expired
May 27, 2017, 7:00 PM CDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Perry County, IN, Breckinridge County, KY, Hancock County, KY, Meade County, KY, Ohio County, KY

The radar

The Louisville radar (KLVX), 72 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:36 PM CDTSevere Thunderstorm WatchSPC7 hr
May 27, 5:13 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

675 
WUUS53 KLMK 272335
SVRLMK
INC123-KYC027-091-163-183-280000-
/O.NEW.KLMK.SV.W.0217.170527T2335Z-170528T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
735 PM EDT SAT MAY 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southern Perry County in south central Indiana...
  West central Meade County in central Kentucky...
  Hancock County in central Kentucky...
  Breckinridge County in central Kentucky...
  Northern Ohio County in central Kentucky...

* Until 800 PM EDT/700 PM CDT/

* At 734 PM EDT/634 PM CDT/, severe thunderstorms were located along
  a line extending from Hardinsburg to near Masonville, moving
  northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Tell City, Hardinsburg, Hawesville, Webster, Cannelton, Irvington,
  Cloverport, Fordsville, Mcquady and Frymire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3763 8695 3762 8692 3767 8682 3771 8687
      3774 8682 3779 8682 3784 8685 3784 8688
      3795 8680 3804 8623 3803 8622 3759 8642
      3759 8648 3762 8651 3761 8654 3759 8654
      3760 8658 3758 8657 3755 8705
TIME...MOT...LOC 2334Z 217DEG 44KT 3777 8647 3763 8696 

HAIL...1.00IN
WIND...60MPH
 
$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:05 PM CDT, 30 minutes earlier.

Area forecast discussion, May 27, 6:05 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
705 PM EDT Sat May 27 2017

...Updated Forecast and Aviation Discussions...

.Forecast Update...
Issued at 700 PM EDT Sat May 27 2017

Multiple rounds of convection are still expected this evening and
into the overnight hours.  The latest models indicate each round
should continue to sink southward as the night wears on.  Still the
models have been too quick to push convection southward and
convection has been running mostly west-east along the best
instability gradient.  So overall the forecast trends towards models
but not as quickly with overall convection moving southward.  There
are many convective boundaries across the area currently as well
which complicates movement of individual storms and storm complexes.

Overall feel the worst severe threat for the next few hours will be
south of a line from Dubois County, IN to Lincoln County, KY. This
area still has the best instability and dcape.  Flash Flooding will
be a concern as well as some areas see multiple t-storms this
evening and overnight.

Severe Watch #276 is in effect through 10 pm edt tonight with a PDS
Severe Watch #280 to highlight the area over south central KY of
best chances for concentrated damaging winds.  Flash flood watch
remains in effect for much of central KY through Sunday.

&&

.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017

...Severe Weather Chances Continue Through Sunday...

For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.

The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.

Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.

.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017

Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.

A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.

&&

.Aviation...(0Z TAF Update)
Issued at 645 PM EDT Sat May 27 2017

Confidence remains low as far as the details of this forecast, as
the cap has eroded and multiple boundaries have fired across central
Kentucky. SDF and LEX both have TS in the vicinity, and convection
is getting more active near BWG within the last hr as well.
Prevailing ceilings have been VFR, and even in thunderstorms we have
yet to see MVFR ceilings. Storms through the evening will be handled
with TEMPO groups, but will include variable and gusty winds and
take vis down to borderline MVFR/IFR.

After midnight the question becomes where the severe bow echo will
track. Boundaries that are guiding ongoing convection are aligned to
steer the bow echo farther south than previously advertised, so will
hit the winds hardest in BWG with 40 kt gusts included in the TEMPO
for thunderstorms. At SDF and LEX we'll have a prolonged period of
VCTS/CB, with MVFR ceilings just above fuel-alternate around
daybreak Sunday.

Cold front approaches late Sunday, but impacts very much dependent
on how tonight's storms modify the environment, and how quickly the
atmosphere can reload. Believe it will take much of the day to
destabilize, even with many boundaries in the area. Will bring VCTS
into SDF late in the day, as the planning period will encompass more
of that chance. However it should stay north and west of BWG and LEX
until very late in the valid TAF period. Morning MVFR ceilings will
recover to VFR quickly at SDF and LEX, but linger into early
afternoon at BWG.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
     038>042-045>049-053>057-061>067-070>078-081-082.

&&

Update...AMS
Short Term...EER
Long Term...EER
Aviation...RAS
Hazardous weather outlook, May 27, 6:06 PM CDT, 29 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
706 PM EDT Sat May 27 2017

KYZ027>030-034>036-038>042-045>049-053>057-062>067-074>078-081-082-
282315-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer-
Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Leitchfield, Elizabethtown, Shepherdsville,
Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Brownsville, Horse Cave, Greensburg,
Campbellsville, Liberty, Stanford, Glasgow, Tompkinsville, Edmonton,
Columbia, Jamestown, Burkesville, and Albany
706 PM EDT Sat May 27 2017 /606 PM CDT Sat May 27 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue for much of tonight. Some
storms may be strong to severe with damaging winds, large hail, and
very heavy rainfall. In addition, numerous lightning strikes may lead
to dangerous conditions for those participating in outdoor
activities.

Widespread showers and thunderstorms are expected to move into
central Kentucky after midnight. Damaging winds, lightning, and
heavy rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail. Areas that receive multiple rounds of rainfall
could see more flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ061-070>073-282315-
Butler-Logan-Warren-Simpson-Allen-
Including the cities of Morgantown, Russellville, Bowling Green,
Franklin, Providence, and Scottsville
606 PM CDT Sat May 27 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue for much of tonight. Some
storms may be strong to severe with damaging winds, large hail, and
very heavy rainfall. In addition, numerous lightning strikes may lead
to dangerous conditions for those participating in outdoor
activities. Significant damaging winds will be possible late this
evening and overnight.

Widespread showers and thunderstorms are expected to move into
central Kentucky after midnight. Damaging winds, lightning, and
heavy rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail. Areas that receive multiple rounds of rainfall
could see more flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>025-031>033-037-043-282315-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Oldham-Trimble-Henry-Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, La Grange, Bedford, Milton,
New Castle, Cynthiana, and Carlisle
706 PM EDT Sat May 27 2017 /606 PM CDT Sat May 27 2017/

...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue for much of tonight. Some
storms may be strong to severe with damaging winds, large hail, and
very heavy rainfall. In addition, numerous lightning strikes may lead
to dangerous conditions for those participating in outdoor
activities.

Another round of showers and thunderstorms are expected to move into
the area after midnight. Damaging winds, lightning, and brief heavy
rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ026-282315-
Ohio-
Including the city of Hartford
606 PM CDT Sat May 27 2017

...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue for much of tonight. Some
storms may be strong to severe with damaging winds, large hail, and
very heavy rainfall. In addition, numerous lightning strikes may lead
to dangerous conditions for those participating in outdoor
activities. Significant damaging winds are possible later this
evening and overnight.

Another round of showers and thunderstorms are expected to move into
the area after midnight. Damaging winds, lightning, and brief heavy
rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RAS

In the hours before

Local storm report, May 27, 6:05 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
705 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             ELIZABETHTOWN           37.71N 85.87W
05/27/2017  M0.50 INCH       HARDIN             KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 27, 6:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             CLARKSON                37.50N 86.22W
05/27/2017  M0.75 INCH       GRAYSON            KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 27, 6:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             GREENSBURG              37.26N 85.50W
05/27/2017  M1.00 INCH       GREEN              KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 27, 6:21 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             ELK HORN                37.32N 85.28W
05/27/2017  M1.00 INCH       TAYLOR             KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 27, 6:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             HARTFORD                37.45N 86.89W
05/27/2017  M0.50 INCH       OHIO               KY   TRAINED SPOTTER

&&

SZAPPANOS
Special weather statement, May 27, 6:32 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
632 PM CDT SAT MAY 27 2017

KYZ075>077-081-082-280000-
Metcalf-Monroe-Cumberland-Adair-Clinton-
632 PM CDT SAT MAY 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLINTON...MONROE...
CUMBERLAND...SOUTHEASTERN METCALFE AND SOUTHWESTERN ADAIR COUNTIES...

At 631 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles south of Edmonton to 7 miles west
of Albany. Movement was east at 35 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Tompkinsville, Albany, Burkesville, Leslie, Gamaliel, Littrell,
Desda, Cartwright, Snow and Savage.

LAT...LON 3662 8587 3687 8568 3700 8545 3690 8527
      3688 8525 3685 8524 3685 8522 3686 8521
      3689 8524 3677 8501 3670 8502 3668 8500
      3662 8499 3663 8527 3661 8557
TIME...MOT...LOC 2331Z 251DEG 29KT 3685 8556 3667 8528

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 1:01 PM CDTSpecial Weather StatementLMKFloyd44 min
May 27, 1:06 PM CDTSpecial Weather StatementLMKDubois39 min
May 27, 1:54 PM CDTSpecial Weather StatementLMKOrange51 min
May 27, 2:33 PM CDTSpecial Weather StatementLMKCrawford27 min
May 27, 2:39 PM CDTSevere Thunderstorm WarningLMKCrawford, Orange36 min
May 27, 3:11 PM CDTSpecial Weather StatementLMKCrawford34 min
May 27, 3:31 PM CDTSevere Thunderstorm WarningLMKCrawford, Perry29 min
May 27, 3:49 PM CDTAreal Flood AdvisoryLMKCrawford, Perry3 hr
May 27, 4:00 PM CDTSpecial Weather StatementLMKCrawford45 min
May 27, 4:16 PM CDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry29 min
May 27, 4:41 PM CDTAreal Flood AdvisoryLMKCrawford, Perry3 hr
May 27, 4:43 PM CDTSevere Thunderstorm WarningLMKHarrison, Perry32 min
May 27, 5:10 PM CDTSpecial Weather StatementLMKPerry35 min
May 27, 5:13 PM CDTSpecial Weather StatementLMKDubois32 min
May 27, 5:14 PM CDTFlash Flood WarningLMKCrawford, Perry3 hr
May 27, 5:23 PM CDTSevere Thunderstorm WarningLMKDubois, Perry37 min
May 27, 6:29 PM CDTAreal Flood AdvisoryLMKCrawford, Dubois3 hr
May 27, 3:02 AM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 34 more23 hr
May 27, 9:56 AM CDTSpecial Weather StatementLMKEdmonson34 min
May 27, 1:00 PM CDTSpecial Weather StatementLMKEdmonson, Grayson30 min
May 27, 1:16 PM CDTSpecial Weather StatementLMKHart44 min
May 27, 1:25 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Metcalfe35 min
May 27, 1:33 PM CDTSpecial Weather StatementLMKEdmonson12 min
May 27, 1:37 PM CDTSpecial Weather StatementLMKTaylor38 min
May 27, 1:46 PM CDTSpecial Weather StatementLMKJefferson44 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor28 min
May 27, 2:02 PM CDTSpecial Weather StatementLMKMarion43 min
May 27, 2:03 PM CDTSpecial Weather StatementLMKRussell27 min
May 27, 2:15 PM CDTSpecial Weather StatementLMKTaylor30 min
May 27, 2:27 PM CDTSpecial Weather StatementLMKShelby33 min
May 27, 2:32 PM CDTSpecial Weather StatementLMKBoyle43 min
May 27, 2:37 PM CDTSpecial Weather StatementLMKCasey, Lincoln38 min
May 27, 2:46 PM CDTSpecial Weather StatementLMKCasey29 min
May 27, 3:00 PM CDTSpecial Weather StatementLMKJessamine, Mercer30 min
May 27, 3:04 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln26 min
May 27, 3:07 PM CDTSpecial Weather StatementLMKMadison23 min
May 27, 3:12 PM CDTSpecial Weather StatementLMKCasey, Lincoln33 min
May 27, 3:14 PM CDTSevere Thunderstorm WarningLMKMadison16 min
May 27, 3:33 PM CDTSpecial Weather StatementLMKNelson, Washington27 min
May 27, 3:37 PM CDTSpecial Weather StatementLMKClark, Madison23 min
May 27, 4:16 PM CDTSpecial Weather StatementLMKWoodford29 min
May 27, 4:27 PM CDTSpecial Weather StatementLMKHardin, Larue33 min
May 27, 4:36 PM CDTSpecial Weather StatementLMKFayette24 min
May 27, 4:49 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor26 min
May 27, 5:20 PM CDTSpecial Weather StatementLMKHardin25 min
May 27, 5:36 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Marion, Taylor24 min
May 27, 5:36 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Larue24 min
May 27, 5:39 PM CDTSpecial Weather StatementLMKMetcalfe36 min
May 27, 5:59 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Larue31 min
May 27, 6:05 PM CDTSevere Thunderstorm WarningLMKCumberland, Monroe25 min
May 27, 6:07 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Ohio38 min
May 27, 6:10 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor35 min
May 27, 6:16 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Hart, Taylor29 min
May 27, 6:18 PM CDTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hardin, Hart, Larue27 min
May 27, 6:26 PM CDTFlash Flood Warning EmergencyLMKCasey, Taylor4 hr
May 27, 6:29 PM CDTSevere Thunderstorm WarningLMKLogan16 min
May 27, 6:32 PM CDTSpecial Weather StatementLMKClinton, Cumberland, Monroe28 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell35 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln31 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.